I have been taking Efexor (Antidepressants) increasing the dose which got to 300mgs.I was also taking 150-200mgs of Seroquel to sleep. My new psych then decreased this to 225mg and added Dexamphetamine to help me loose weight. Whilst also taking me off the Seroquel. Since starting all of this medication I have gained 40!! kgs. I know this is also due to overeating and emotional eating however my appetite has reduced dramatically since starting the dexies and in the first week i gained another 8kgs and now I am yet to loose anything. Is there anything else that could be going on or another combination of meds that would be more beneficial for loosing weight?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2014 • 2 answers
Posted 6 Aug 2015 • 1 answer
Posted 15 Aug 2015 • 1 answer
Can depression last 17 months even while being treated ?I've been on a lot of antidepressants and h?
Posted 5 Dec 2015 • 11 answers
Effexor XR - Have any of you had trouble with headaches on effexor rx , I have been on it for a year
Posted 21 Dec 2015 • 1 answer